# SDR LR7A2017112601300

- Difficulty date: November 26, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 36,340 hours, 22,218 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Component: Flap, Lkheed
- Component part number: 3705162L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LT OUTBOARD FLAP LOWER SKIN DAMAGED AT OFS28L. REPAIRED IAW SMP583 SRM FIG 51-140-12.
